Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 87, NWS Miami, FL

June 26, 2008Collier County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 26, 2008, 1:56 PM EDT for Collier County, Hendry County, Florida. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2008, 1:56 PM EDT (17:56 UTC)
Expired
Jun 26, 2008, 3:00 PM EDT
In force
64 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Collier County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 140 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3558 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 261756
SVRMFL
FLC021-051-261900-
/O.NEW.KMFL.SV.W.0087.080626T1756Z-080626T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
156 PM EDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HENDRY COUNTY IN SOUTH FLORIDA.
  NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 300 PM EDT

* AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES NORTHEAST OF DEVILS GARDEN TO 8 MILES SOUTHEAST OF
  FELDA...AND MOVING NORTHWEST AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  IMMOKALEE...  
  DEVILS GARDEN...
  FELDA...
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2676 8097 2635 8133 2662 8153 2677 8119
TIME...MOT...LOC 1756Z 151DEG 8KT 2669 8108 2645 8134

$$

BAXTER
2 follow-up statements
000
WWUS52 KMFL 261829
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT THU JUN 26 2008

FLC021-051-261900-
/O.CON.KMFL.SV.W.0087.000000T0000Z-080626T1900Z/
HENDRY FL-COLLIER FL-
228 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTH CENTRAL COLLIER AND NORTHWESTERN HENDRY COUNTIES...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF MONTURA TO 9 MILES SOUTHEAST OF 
KERI...MOVING NORTHWEST AT  5 TO 10 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL CENTRAL HENDRY COUNTY...
  RURAL NORTHERN HENDRY COUNTY...
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2677 8119 2676 8097 2637 8131 2662 8153
TIME...MOT...LOC 1828Z 151DEG 8KT 2675 8112 2652 8129

$$

BAXTER
000
WWUS52 KMFL 261857
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT THU JUN 26 2008

FLC021-051-261907-
/O.EXP.KMFL.SV.W.0087.000000T0000Z-080626T1900Z/
HENDRY FL-COLLIER FL-
257 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER AND
NORTHWESTERN HENDRY COUNTIES WILL EXPIRE AT 300 PM EDT...

THUNDERSTORMS REMAIN IN THE AREA AND WILL CONTINUE TO MOVE SLOWLY 
NORTH AROUND 5 MPH THROUGH CENTRAL HENDRY COUNTY. FREQUENT 
LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL 
HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL 
MEDIA FOR THE LATEST UPDATES.

LAT...LON 2677 8119 2676 8097 2637 8131 2662 8153
TIME...MOT...LOC 1857Z 178DEG 6KT 2673 8105 2671 8131

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:16 AM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 26, 11:16 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1116 AM EDT THU JUN 26 2008

.UPDATE...
HAVE ALREADY UPDATED GRIDS TO REFLECT HIGHER POPS EXPECTED ACROSS
THE NORTH-CENTRAL PORTION OF THE FORECAST AREA THIS AFTERNOON...
IN THE GENERAL VICINITY OF LAKE OKEECHOBEE. THIS IS THE REGION
WHERE STRONGEST LOW-LEVEL CONVERGENCE WILL LIKELY BE FOCUSED...
NEAR A WEAK BOUNDARY. ALSO INCLUDED MENTION OF GUSTY WINDS/SMALL
HAIL/LOCALLY HEAVY RAINFALL...BASED ON EVENTS FROM PREVIOUS DAYS.

OTHERWISE...ADJUSTED WINDS UPWARD OVER THE SOUTHERN ATLANTIC
WATERS...BASED ON CURRENT OBSERVATIONS...AND ADDED SCEC HEADLINE
TO THESE MARINE ZONES AS WELL AS BISCAYNE BAY. ALL UPDATED
PRODUCTS WILL BE ISSUED SHORTLY.

70/DD

&&

.AVIATION DISCUSSION... /ISSUED 731 AM EDT THU JUN 26 2008/

MORNING AVIATION...
THE EASTERLY WIND FLOW OF 10 TO 15 KNOTS WILL CONTINUE TODAY
ACROSS SOUTH FLORIDA...EXCEPT FOR A WEST COAST SEA BREEZE THAT
WILL DEVELOP EARLY THIS AFTERNOON AT AFP TAF SITE. THE EASTERLY
WIND FLOW WILL ALLOW FOR ONLY SHOWERS TO AFFECT THE EAST COAST TAF
SITES TODAY...AND THUNDERSTORMS AT APF TAF SITE THIS AFTERNOON. SO
WILL SHOW VCSH FOR THE EAST COAST TAF SITES...AND VCTS FOR APF TAF
SITE BETWEEN 18Z AND 23Z.

THE SKIES AND VIS WILL REMAIN IN THE VFR CONDITIONS TODAY FOR THE
EAST COAST TAF SITES AND APF TAF SITE. WILL AMEND THE APF TAF
SITE AS NEEDED THIS AFTERNOON ONCE THE THUNDERSTORMS HAVE STARTED
TO DEVELOP OVER THIS AREA.

AVIATION...54/BNB

PREV DISCUSSION... /ISSUED 455 AM EDT THU JUN 26 2008/

DISCUSSION...
THE LATEST WATER VAPOR IMAGERY...RUC ANALYSIS AND THE RECENT
GUIDANCE INDICATE AN UPPER LEVEL RIDGE OVER THE SOUTH FLORIDA
PENINSULA. A PLUME OF UPPER LEVEL MOISTURE AND CLOUDINESS
CONTINUES TO COME ACROSS THE YUCATAN PENINSULA AND ACROSS THE GULF
AND OVER THE SOUTH FLORIDA PENINSULA...WITH A PERSISTENT UPPER
LEVEL TROUGH WELL ESTABLISHED OVER THE WESTERN GULF. A TROPICAL
WAVE SOUTH OF CUBA IS ALSO INTERACTING WITH THE SOUTHERN EXTENSION
OF THE UPPER LEVEL TROUGH AND ALSO CONTRIBUTING TO CONSIDERABLE
CLOUDINESS IN THE SOUTHEASTERN GULF.

RECENT GUIDANCE INDICATES THAT THE MID LEVELS WILL BE DRY IN THE
SHORT TERM...WITH THE AFOREMENTIONED UPPER LEVEL MOISTURE AND
ASSOCIATED CIRRUS PERSISTING ACROSS THE REGION FOR AT LEAST THE
NEXT SEVERAL DAYS. WITH HIGH PRESSURE DOMINATING THE SOUTH FLORIDA
PENINSULA AND LACK OF DEEP LAYERED MOISTURE...ONLY EXPECTING
SCATTERED SHOWERS AND THUNDERSTORMS TODAY...WITH THE EAST TO EAST
SOUTHEAST LOW TO MID LEVEL WINDS FAVORING THE WESTERN INTERIOR
SECTIONS AND THE NAPLES AREA THIS AFTERNOON. THIS TREND SHOULD
CONTINUE THROUGH THE WEEKEND. LATEST GUIDANCE SUGGESTS THAT PWATS
SHOULD BE AROUND 1.7 INCHES THROUGH THIS PERIOD...SO ISOLATED
AREAS OF LOCALLY HEAVY RAINFALL ARE POSSIBLE EACH AFTERNOON
THROUGH THE WEEKEND...BUT AGAIN FAVORING THE WESTERN INTERIOR AND
MAINLY DURING THE AFTERNOON.

MARINE...
LATEST GUIDANCE INDICATES THAT EAST TO EAST SOUTHEAST FLOW WILL
PERSIST OVER THE LOCAL WATERS THROUGH THE WEEKEND. IN GENERAL
THE WINDS OVER THE LOCAL ATLANTIC WATERS EAST OF PALM BEACH COUNTY
ARE EXPECTED TO BE IN THE 5 TO 10 KNOT RANGE...WITH 10 TO 15 KNOTS
ELSEWHERE OVER THE ATLANTIC WATERS. THE OFF SHORE GULF WATERS WILL
BE NEAR 10 KNOTS WITH PERIODS OF 10 TO 15 KNOTS POSSIBLE.

FIRE WEATHER...
NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  91  77  90  77 / 50 30 20 10
FORT LAUDERDALE  90  79  90  80 / 40 20 20 10
MIAMI            91  79  91  78 / 40 20 20 10
NAPLES           91  74  93  75 / 50 20 30 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.

&&

LONG TERM...70/DD
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 26, 9:31 AM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
931 AM EDT THU JUN 26 2008

FLZ063-066>075-168-172>174-270200-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
931 AM EDT THU JUN 26 2008

...HIGH RISK OF RIP CURRENTS MIAMI-DADE AND BROWARD BEACHES TODAY...
...MODERATE RISK OF RIP CURRENTS PALM BEACH BEACHES TODAY...
...SOME STRONG STORMS OVER INTERIOR AREAS TODAY...
...SCATTERED STORMS EXPECTED TODAY, EXCEPT NUMEROUS NORTHERN INTERIOR AREAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: EASTERLY WINDS OF 15 TO 20 MPH WILL OCCUR ALONG THE
BEACHES OF MIAMI-DADE AND BROWARD COUNTIES TODAY, WHICH WILL LEAD
TO A HIGH RISK OF RIP CURRENTS. EASTERLY WINDS AROUND 15 MPH
ALONG THE BEACHES OF PALM BEACH COUNTY TODAY WILL LEAD TO A
MODERATE RISK OF RIP CURRENTS.

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
TO DEVELOP OVER MAINLAND SOUTH FLORIDA ONCE AGAIN THIS AFTERNOON.
HOWEVER, A MEAN SOUTHEAST TO SOUTH STEERING FLOW WILL KEEP MOST
OF THE THUNDERSTORM ACTIVITY OVER THE INTERIOR AREAS OF SOUTH
FLORIDA TODAY.

SOME STORMS COULD BE STRONG, ESPECIALLY OVER THE NORTHERN
INTERIOR AREAS WHERE THE SEA BREEZES AND THE LAKE BREEZE SHOULD
CLASH, BUT ALL OF SOUTH FLORIDA COULD SEE A FEW STRONG STORMS
TODAY. THE PRIMARY HAZARD EXPECTED WITH THE STRONGEST STORMS WILL
BE STRONG GUSTY WINDS, FREQUENT TO EXCESSIVE LIGHTNING STRIKES,
LOCALLY HEAVY RAINFALL AND SMALL HAIL.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
UP TO 60 MPH, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS OF
SOUTH FLORIDA THIS AFTERNOON INTO EARLY EVENING.

HAIL: THE MID LEVELS OF THE ATMOSPHERE WILL REMAIN COOL TODAY
OVER SOUTH FLORIDA. THIS WILL ALLOW FOR THE STRONGEST STORMS TO
PRODUCE HAIL UP TO PENNY SIZE TODAY WHERE THE SEA BREEZES AND LAKE
BREEZE COLLIDE, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS OF SOUTH
FLORIDA.

FLOODING:THE MOVEMENT OF ANY STORM THAT DEVELOPS TODAY WILL BE
SLOW ENOUGH TO PRODUCE LOCALLY HEAVY DOWNPOURS. THIS, IN TURN,
COULD RESULT IN PONDING OF WATER IN POORLY DRAINED LOCATIONS
ESPECIALLY OVER THE INTERIOR AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO
DEVELOP EACH DAY, ESPECIALLY OVER INLAND AND WEST COAST SECTIONS.
LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD. ORGANIZED SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME.

A SURFACE HIGH PRESSURE RIDGE OVER THE ATLANTIC IS EXPECTED TO
BUILD WESTWARD ACROSS CENTRAL FLORIDA. THIS WILL RESULT IN MOSTLY
EAST TO SOUTHEAST SURFACE WINDS AT 10 TO 15 MPH ALONG THE ATLANTIC
WATERS. THIS, IN TURN, WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS
THROUGH THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAYBE NEEDED ACROSS SOUTH FLORIDA THIS
AFTERNOON INTO EARLY THIS EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Jun 26, 9:48 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
948 AM EDT THU JUN 26 2008

FLZ172-173-270000-
COASTAL BROWARD-COASTAL MIAMI DADE-
INCLUDING THE CITIES OF...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK
948 AM EDT THU JUN 26 2008

...HIGH RISK OF RIP CURRENTS MIAMI-DADE AND BROWARD BEACHES TODAY...

BEACH PATROLS IN MIAMI-DADE AND BROWARD COUNTIES HAVE ALREADY
REPORTED RIP CURRENTS THIS MORNING. EAST WINDS OF 15 TO 20 MPH WILL
CONTINUE GENERATE RIP CURRENTS TODAY ALONG THE BEACHES OF MIAMI-
DADE AND BROWARD COUNTIES. THEREFORE...THERE IS A HIGH RISK OF RIP
CURRENTS AT THE ATLANTIC BEACHES OF MIAMI-DADE AND BROWARD COUNTIES.

A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN
PULL EVEN A STRONG SWIMMER FROM NEAR OR INSIDE THE SAND BAR INTO
DEEPER WATER. DUE TO THE LIFE THREATENING DANGERS THAT THESE
STRONG CURRENTS OF WATER POSE...SWIMMING IS NOT ADVISED AT THE
ATLANTIC BEACHES TODAY.

IF YOU DO GO INTO THE WATERS...SWIM AT GUARDED BEACHES AND HEED
THE ADVICE OF THE BEACH PATROL. IF CAUGHT IN THE SEAWARD PULL OF A
RIP CURRENT DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE.
INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL
EASES.

AN ALTERNATE METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU
SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS...AND THEN SWIM
TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT.

BAXTER
Local storm report, Jun 26, 11:52 AM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1152 AM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             LA BELLE                26.76N 81.44W
06/25/2008  E1.00 INCH       HENDRY             FL   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL IN THE LA BELLE AREA.

0402 PM     TSTM WND DMG     LA BELLE                26.76N 81.44W
06/25/2008                   HENDRY             FL   PUBLIC

            PUBLIC REPORTED TWO TREES DOWN IN LA BELLE AREA.

&&

BAXTER
Special weather statement, Jun 26, 1:10 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
110 PM EDT THU JUN 26 2008

FLZ067-068-261745-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
110 PM EDT THU JUN 26 2008

...STRONG THUNDERSTORM MOVING ACROSS EXTREME CENTRAL PALM BEACH COUNTY...

AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF NORTH PALM BEACH GENERAL
AIRPORT.  THIS STORM WAS MOVING VERY SLOWLY TO THE NORTH.

THIS STORM WILL AFFECT...

  STATE ROAD 706...
  RURAL NORTHERN PALM BEACH COUNTY

AND SURROUNDING COMMUNITIES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2690 8019 2689 8033 2696 8040 2696 8019
TIME...MOT...LOC 1710Z 154DEG 2KT 2693 8028

BAXTER
Special weather statement, Jun 26, 1:34 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
134 PM EDT THU JUN 26 2008

FLZ066-070-261830-
HENDRY FL-INLAND COLLIER COUNTY FL-
134 PM EDT THU JUN 26 2008

...STRONG THUNDERSTORM MOVING ACROSS NORTHEAST COLLIER AND CENTRAL
HENDRY COUNTIES...

AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF HENDRY CORRECTIONAL I/A/P...
MOVING NORTHWEST AT 6 MPH.

THIS STORM WILL AFFECT...
  KERI...
  RURAL CENTRAL HENDRY COUNTY
  RURAL NORTHERN COLLIER COUNTY

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2661 8148 2670 8118 2642 8107 2633 8126
TIME...MOT...LOC 1734Z 157DEG 6KT 2644 8122

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:42 AM EDTMarine Weather StatementMFL10 hr
Jun 26, 10:45 AM EDTSpecial Marine WarningMFL60 min
Jun 26, 12:09 PM EDTSpecial Marine WarningMFL66 min
Jun 26, 12:46 PM EDTSpecial Marine WarningMFL29 min
Jun 26, 1:10 PM EDTSpecial Weather StatementMFLMartin35 min
Jun 26, 1:34 PM EDTSpecial Weather StatementMFLHendry56 min
Jun 26, 1:59 PM EDTSpecial Marine WarningMFL46 min
Jun 26, 2:34 PM EDTSpecial Weather StatementMFLPalm Beach26 min
Jun 26, 2:40 PM EDTSpecial Weather StatementMFLCollier65 min
Jun 26, 2:49 PM EDTSpecial Weather StatementMFLBroward26 min
Jun 26, 2:54 PM EDTSpecial Weather StatementMFLGlades66 min
Jun 26, 3:04 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach56 min
Jun 26, 3:10 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 26, 3:18 PM EDTSpecial Weather StatementMFLGlades27 min
Jun 26, 3:19 PM EDTSevere Thunderstorm WarningMFLPalm Beach20 min
Jun 26, 3:23 PM EDTSpecial Marine WarningMFL67 min
Jun 26, 3:34 PM EDTSpecial Weather StatementMFLMonroe56 min
Jun 26, 3:55 PM EDTSevere Thunderstorm WarningMFLPalm Beach29 min
Jun 26, 3:58 PM EDTSpecial Marine WarningMFL74 min
Jun 26, 4:35 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jun 26, 4:45 PM EDTSpecial Weather StatementMFLMonroe45 min
Jun 26, 5:23 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Jun 26, 5:49 PM EDTSevere Thunderstorm WarningMFLPalm Beach28 min
Jun 26, 5:53 PM EDTSpecial Marine WarningMFL47 min
Jun 26, 6:02 PM EDTSpecial Marine WarningMFL39 min
Jun 26, 6:43 PM EDTSpecial Marine WarningMFL31 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.